Strongly connected spanning subdigraphs with the minimum number of arcs in quasi-transitive digraphs

Publikation: Bidrag til tidsskriftTidsskriftartikelForskning

OriginalsprogEngelsk
TidsskriftSIAM Journal on Discrete Mathematics
Vol/bind16(2)
Sider (fra-til)335-43
ISSN0895-4801
StatusUdgivet - 2003

Citer dette

@article{26eb0a60ba9a11dc9626000ea68e967b,
title = "Strongly connected spanning subdigraphs with the minimum number of arcs in quasi-transitive digraphs",
author = "J. Bang-Jensen and J. Huang and A. Yeo",
year = "2003",
language = "English",
volume = "16(2)",
pages = "335--43",
journal = "S I A M Journal on Discrete Mathematics",
issn = "0895-4801",
publisher = "Society for Industrial and Applied Mathematics",

}

Strongly connected spanning subdigraphs with the minimum number of arcs in quasi-transitive digraphs. / Bang-Jensen, J.; Huang, J.; Yeo, A.

I: SIAM Journal on Discrete Mathematics, Bind 16(2), 2003, s. 335-43.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskning

TY - JOUR

T1 - Strongly connected spanning subdigraphs with the minimum number of arcs in quasi-transitive digraphs

AU - Bang-Jensen, J.

AU - Huang, J.

AU - Yeo, A.

PY - 2003

Y1 - 2003

M3 - Journal article

VL - 16(2)

SP - 335

EP - 343

JO - S I A M Journal on Discrete Mathematics

JF - S I A M Journal on Discrete Mathematics

SN - 0895-4801

ER -